# SDR UIEA2015012800053

- Difficulty date: January 26, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 75,812 hours, 19,061 cycles
- System (JASC): 4990 · APU Oil System
- Part: Sleeve
- Part number: BACD40B016008511
- Condition: Damaged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU OIL COOLER OUTLET DUCT RUBBER SLEEVE IS DRIED & CRACKED.  R & R APU OIL COOLER OUTLET DUCT RUBBER SLEEVE IAW AMM 49-51-01.
